# SDR AALA202408076701

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 76,245 hours, 29,366 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLT ATTENDANTS CIDS PANEL FAULT.  DOOR PRESSURE MID. SERVICED MID L/H DOOR ASSIST BOTTLE IAW AMM 52-22-00 LEAK CHK GOOD OK FOR SERVICE
